# SDR GLBA20111115G

- Difficulty date: November 15, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 31,777 hours, 39,149 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 228.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CRACK ON THE BELLY SKIN, FWD OF THE FWD DME ANTENNA AT FS 228.25, 1 INCH IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-53-065. MATERIALS UTILIZED ARE INCLUDED IN THE EO.  MAJOR REPAIR.
